# SDR 2000ZZZM69

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27598
- Engine: Rroyce RB211535E4
- System (JASC): 7530 · Compressor Bleed Control
- Part: Line
- Condition: Loose
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MDW-PHX - FLT 577 - DURING CRUISE, THE RIGHT ENGINE WAS SHUTDOWN DUE TO LOW ENGINE PARAMETERS.  CONTINUED TO DESTINATION WITHOUT FURTHER INCIDENT.  FOUND THE P-1 AIR TUBE CHECK VALVE TO BE LOOSE AT FITTING.  INSPECTED SAME FOR FRETTING AND CONTAMINATION, RESECURED FITTING, ENGINE RUN UP CHECKED OK.  (M)
